MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; EXTERNAL CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; EXTERNAL CARDIAC COMPRESSOR
Model Number RMC-A1000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of this complaint is underway and the root cause is not currently known.Should additional information become available a follow-up mdr shall be submitted.
 
Event or Problem Description
A customer reported an issue with the arm unit during a cardiac arrest rescue.They stated that the unit performed 2-3 compressions before stopping and triggering an alarm, despite the battery indicating a full charge.They attempted to troubleshoot the device but ultimately removed it and transitioned to manual cpr.After the rescue, the customer tested the unit, and it operated without issue.
 
Additional Manufacturer Narrative
The arm unit was returned for further evaluation and testing.Upon receipt, the device performed as expected and no functional failures were identified.Review of the event data indicated that, during the rescue, the arm detected that the piston required adjustment and generated a "piston not applied firmly to chest" warning to alert the user.This condition may occur when patient dynamics or physiology result in chest recoil that is significantly weaker or slower than typically expected.The condition may be further exacerbated when the patient interface pad is not adjusted to maintain firm contact with the patient's chest.

Brand Name
LIFELINE
Common Device Name
EXTERNAL CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key20763237
Report Number3003521780-2024-01297
Device Sequence Number9292055
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRMC-A1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown